# SDR AT9900646

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs  160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FLORIDA, THE FLOOR PANEL AT BS 160-200 WAS FOUND TO BE CORRODED.  FABRICATED AND INSTALLED NEW SKIN PANEL IAW DC9 53-21, 51-10-04, 51-10-03, 51-30-02.
